Home > Muscle strain > Skin rash > Muscle strain and Skin rash
Review: could Muscle strain cause Skin rash (Rashes)?
We study 412 people who have Muscle strain from FDA and social media. Among them, 22 have Skin rash (Rashes). Find out below who they are, other conditions they have and drugs they take.
Get connected: join a mobile support group for people who have Muscle strain and Skin rash >>>
Muscle strain (an injury to a muscle in which the muscle fibres tear) (latest reports from 28,952 patients) can be treated by Flexeril, Cyclobenzaprine Hydrochloride.
Skin rash (redness) (latest reports from 971,462 patients) has been reported by people with rheumatoid arthritis, high blood pressure, high blood cholesterol, osteoporosis, depression.
On Sep, 23, 2014: 412 people who have muscle strain are studied. Among them, 21 (5.10%) have Skin Rash.
Gender of people who have muscle strain and experienced Skin rash * :
|Skin rash||52.38%||47.62% |
Age of people who have muscle strain and experienced Skin rash * :
|Skin rash||0.00%||0.00%||18.75%||6.25%||12.50%||25.00%||31.25%||12.50% |
Severity of the symptom * :
Top co-existing conditions for these people * :
- Acne (2 people, 9.52%)
- Electrolyte imbalance (2 people, 9.52%)
- Deep vein thrombosis (2 people, 9.52%)
- Menorrhagia (2 people, 9.52%)
- Gout (2 people, 9.52%)
- Back pain (1 people, 4.76%)
- Convulsion (1 people, 4.76%)
- Small intestinal bacterial overgrowth (1 people, 4.76%)
- Fungal infection (1 people, 4.76%)
- Pharyngitis (1 people, 4.76%)
Most common drugs used by these people * :
- Ibuprofen (9 people, 42.86%)
- Lansoprazole (4 people, 19.05%)
- Bextra (4 people, 19.05%)
- Yaz (2 people, 9.52%)
- Mobic (2 people, 9.52%)
- Lovenox (2 people, 9.52%)
- Atarax (2 people, 9.52%)
- Robaxin (2 people, 9.52%)
- Potassium (2 people, 9.52%)
- Naproxen (2 people, 9.52%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Muscle Strain and Skin Rash?
Comments from related studies:
From this study (2 days ago):
mild granularity of bowel wall plus loose bowels
From this study (4 days ago):
Can my Skin rash be due to Paracetamol?
From this study (4 days ago):
A. This is a long story.
Over two weeks ago I accidentally knocked the scab off a nearly healed cut on my left shin, that had come from the dishwasher door hitting it. In retrospect it had taken a little longer to heal than I would have expected. When the scab fell off, the area under the scab appeared black. I thought it looked odd. I put 3% h2o2o on it and it healed up quickly in a day or so and has stayed healed.
Several days later a reddened area bloomed about 8 inches below where that wound had been. It was composed of many tiny red spots. Within a day or so, going higher each time, 2 smaller, similar areas bloomed above the first reddened area, with about two inches of clear skin between the red spotted areas. These 3 reddened areas were approximately in a vertical line with the now completely healed wound site, with clear skin spaces between them.
I thought it might be an allergy to one of the following, 1) an friend's old sick dog that I had patted, 2) something I had eaten, 3)the fact that I had switched to a different brand to co-enzyme q10 that listed some odd things in its ingredients, 4) stress, 5) or Listerine and white vinegar, half and half, that I had soaked my left foot in about a week prior.
On the third day few similar spots appeared on the lateral side of the right [other] leg but those spots were s little larger and not clustered. As soon as I saw the spots on the right leg, at midnight, I used the Isabelle Symptom Checker online and went to the ER at St. Michael's in Newark because Isabelle listed "endocarditis,necrotizing fascilitis, and Lyme disease and the top 3 possibilities and said to get medical help immediately.
St. Michael's said the rash was not important, it was only in the skin, I was not running a fever, and they did not have a dermatologist there overnight. They gave me a prescription for a cream, told me not to get it filled or take it until I saw a dermatologist who confirmed that was the right medicine. This was on a Thursday 9/5 morning. I would not be able to get a dermatologist appt until early the next week. I stopped eating chocolate, nuts, sugar, tomatoes, berries, all vitamins, both ubiquinol and coq10,and anything else I thought could possibly cause an allergy and and when I reviewed the legs on Sunday morning the rash was very much paler. By Monday it was gone. Completely from both legs. I did not make the appointment with a dermatologist as I had no rash to ask about.
Fast forward to 9/13 when I stepped into a train vestibule with invisible water on its floor, and slipped so my left shin was wounded in a very small place a little below where the lowest of the rash spots had been. It was a high pressure wounding with the pressure continuing over a few minutes. It may have been skin against metal or skin against trouser leg, I am no sure which. It did not bleed much. I filed a report with Amtrak but the train had no medical supplies. All I could do was clean it with alcohol pads which the crew did not produce for me until 6 hours after the injury. The next morning I went to an emergency room in Virginia where the wound was cleaned, bandaged, and they gave me a tetanus shot, and did an x-ray determining that the bone was okay. They put me on bactrim ds tablets twice a day for 7 days, going through Sat 9/20.
I have taken the antibiotic as prescribed and cleaned and re-bandaged the wound daily. Today when I dressed the wound I saw red speckles medial to it. There are not unlike the rash I had slightly above that area, that I went to St. Mike's ER with on 9/4/2104, two weeks ago.
Does this sound like a ubiquinol rash? I saw another MD today and he prescribed a stronger antibiotic and the continued daily cleaning and dressing the wound.
If it is not ubiquinol,could it be a fungus from the toenail I was soaking that came up the leg after the Listerine/vinegar soak of the foot/toenails.... or and allergy to that soak? I welcome any carefully considered ideas as I need this situation under control.Any ideas what this is or how is best to proceed to cure it?
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
More questions for: Muscle strain, Skin rash
You may be interested at these reviews (what is this?):
- Skin rash in diclofenac potassium
After a car accident in 2011 I took Diclofenac for back & shoulder off and on for about a year. During that time I developed random spots usually on my arms and legs that itch severely and sometimes get infected. I still suffer from the itchy spots and I am DESPERATE for a cure for my agony. I ha ...
More reviews for: Muscle strain, Skin rash
Common treatments for Muscle Strain and their efficacy:
Could your drug cause it?
Studies of common Muscle strain symptoms:
Skin Rash related symptom studies:
- Skin Rash in Blood pressure (6,592 reports)
- Skin Rash in Crohn's disease (2,762 reports)
- Skin Rash in Depression (3,667 reports)
- Skin Rash in Hepatitis c (3,174 reports)
- Skin Rash in High blood cholesterol (5,363 reports)
- Skin Rash in Hypertension (7,020 reports)
- Skin Rash in Ms (3,532 reports)
- Skin Rash in Osteoporosis (3,733 reports)
- Skin Rash in Pain (3,584 reports)
- Skin Rash in Rheumatoid arthritis (7,556 reports)
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.
44 million health professionals and patients have studied on eHealthMe. Recent studies:
- Amlodipine, Metformin, Lisinopril, Bystolic, Simvastatin for a 74-year old man who has High Blood Pressure, Diabetes, High Blood Cholesterol (27 minutes ago)
- Citalopram Hydrobromide for a 56-year old man who has Stress And Anxiety (55 minutes ago)
- Testosterone, Escitalopram, Iodine, Levothyroxine Sodium, Liothyronine Sodium, Lisinopril for a 46-year old woman who has Hormone Level Abnormal, Depression, Thyroid Disorder, High Blood Pressure (1 hour ago)
Recent mobile support groups
- Remicade and Cytotoxic Chemotherapy
- Tamoxifen Citrate and Anaphylactic Reaction
- Suicide Attempt
- Cytotec and Mvp
Recent user comments
- "Looking to see if this drug is causing gastritis, con ... " (58 minutes ago)
- "I started having rectal bleeding/hemmroids about 2 mo ... " (1 hour ago)
- "after 15 month i have postmenopausal bleeding i just ... " (4 hours ago)
- Aminosyn Ii 10% W/ Electrolytes
- Intracranial Hemorrhage
- Acute Intermittent Porphyria